# SDR 04FDEA01168

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK 16 I/B RIB FOUND CRACKED. REMOVED CRACKED RIB AS PER SRM 51-31-01 VOL II & INSTALLED NEW RIB AT LT WING SLAT TRACK NR 16 AS PER SRM 51-33-01 VOL II.
